# SDR USAA010893

- Difficulty date: July 19, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-CHORD CORRODED 4 INCHES BY 1 INCH AREA, BS 270, RBL 6.  DAMAGED REMOVED, INSTALLED Z-CHORD REPAIR KIT PER TR 53-20-08.  (M)
